Aa
A
A
Close
Avatar universal
Burning of the spinal nerves
I have had back pain, Degenerative Disc Disease and Arthritis. I have been getting 8 steriod injections, which last only a little while. Now my Pain Management Doctor is wanting to burn the two nerves, and mentioned that there could be a risk of one leg being numb, for how long is not known. This concerns me. I have talked to several people who have had this done, and one lady still cannot use her left leg. Like having a stroke, her feeling has not come back in two years. Should I just stick to the injections? What if I do loose my feeling in one leg, let alone both?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Are you getting any pain medication after the injections? Like to take home?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
Avatar m tn
Blank
Kalvin
Milwaukee, WI
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar f tn
Blank
remar
st. louis, MO
317787 tn?1465993311
Blank
Dee1956
DC
Avatar f tn
Blank
Grreatful
MI
Avatar m tn
Blank
fntn
MI